# SDR GUUA93932101509A

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,136 hours, 38,028 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 5052003514
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON EXTENDING LANDING GEAR THERE WERE EXTREMELY LOUD GEAR GRINDING NOISES, IT TOOK APPROX 15 SECONDS FOR THE GEAR TO FULLY EXTEND. THE GEAR MOTOR SEEMED TO BE RUNNING IN INTERMITTENT SEGMENTS, THE RT MAIN EXTENDED FIRST FOLLOWED BY THE LT MAIN AND NOSE.  FOUND SUPPLY BLEED AIR TUBE BROKEN AT AIR FILTER CHECK VALVE.  REPLACED TUBE ASSY.  OPS CHECK GOOD.
